Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 85, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Oct 19, 2011, 2:22 PM PDT. It took effect at Oct 19, 2011, 5:00 PM PDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Oct 19, 2011, 2:22 PM PDT (21:22 UTC)
- In effect from
- Oct 19, 2011, 5:00 PM PDT
- Expired
- Oct 20, 2011, 5:00 PM PDT
- In force
- 24 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
146 WHUS76 KEKA 192122 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 222 PM PDT WED OCT 19 2011 PZZ475-200530- /O.NEW.KEKA.SC.Y.0085.111020T0000Z-111021T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 222 PM PDT WED OCT 19 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM PDT THURSDAY. * WINDS: WINDS WILL INCREASE TO 15 TO 25 KT THIS EVENING AND WILL REMAIN STRONG THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
4 follow-up statements
640 WHUS76 KEKA 200341 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 841 PM PDT WED OCT 19 2011 PZZ475-201145- /O.CON.KEKA.SC.Y.0085.000000T0000Z-111021T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 841 PM PDT WED OCT 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY. * WINDS: NORTHERLY WINDS 15 TO 25 KT THROUGH THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
295 WHUS76 KEKA 200925 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 225 AM PDT THU OCT 20 2011 PZZ475-201730- /O.CON.KEKA.SC.Y.0085.000000T0000Z-111021T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 225 AM PDT THU OCT 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. * WINDS...N WINDS 15 TO 20 KT WITH GUSTS TO 25 KT THROUGH THIS AFTERNOON. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS 6 TO 8 FT AT 9 SECONDS WILL SUBSIDE TO 5 TO 7 FT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
044 WHUS76 KEKA 201551 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 851 AM PDT THU OCT 20 2011 PZZ475-210000- /O.CON.KEKA.SC.Y.0085.000000T0000Z-111021T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 851 AM PDT THU OCT 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. * WINDS...N WINDS 15 TO 20 KT WITH GUSTS TO 25 KT THROUGH THIS AFTERNOON. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS 6 TO 8 FT AT 7 SECONDS WILL SUBSIDE TO 5 TO 7 FT AT 9 SECONDS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
248 WHUS76 KEKA 202157 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 257 PM PDT THU OCT 20 2011 PZZ475-210000- /O.CON.KEKA.SC.Y.0085.000000T0000Z-111021T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 257 PM PDT THU OCT 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. * WINDS...N WINDS 15 TO 20 KT WITH GUSTS TO 25 KT WILL THROUGH LATE THIS AFTERNOON BEFORE DIMINISHING IN THE EVENING. * SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL SUBSIDE TO 5 TO 7 FT AT 9 SECONDS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Oct 19, 3:35 AM PDT, 10 hours 47 minutes earlier.
Area forecast discussion, Oct 19, 3:35 AM PDT, 10 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 335 AM PDT WED OCT 19 2011 .SYNOPSIS...LOW CLOUDS WILL BE PREVALENT ALONG THE IMMEDIATE COAST THE NEXT COUPLE DAYS...OTHERWISE CONDITIONS WILL BE DRY WITH SEASONABLE TEMPERATURES. && .DISCUSSION...NOT MANY FCST CONCERNS AS THE WX PATTERN IS PRETTY QUIET FOR THE NEXT WEEK. TROUGH MOVING OVERHEAD EARLY THIS MORNING WITH VERY LITTLE IMPACT. A PRETTY SUBSTANTIAL INTRUSION OF THE MARINE LAYER...WITH PATCHY FOG AND DRIZZLE WILL BE THE MAIN WX EARLY THIS MORNING. SHORTWAVE RIDGING BUILDS IN QUICKLY BEHIND THE TROUGH BY THIS AFTERNOON WITH CLEARING IN THE INTERIOR VALLEYS...BUT STRATUS WILL HANG TOUGH AT THE COAST DUE TO CONTINUED ONSHORE FLOW. A VERY WEAK (AND DRY) FRONT WILL PASS TO OUR NORTH THU NIGHT BRINGING A REINFORCING SHOT OF COOL AIR AND ANOTHER INTRUSION OF STRATUS. A RIDGE OVER THE E PAC WILL STRENGTHEN AND EXPAND NORTHWARD THIS WEEKEND AND INTO NEXT WEEK. BUILDING HEIGHTS WILL TRANSLATE TO A WARMING TREND...WITH A PATTERN MORE REMINISCENT OF SUMMER BY EARLY NEXT WEEK. JCA && .AVIATION...SHORTWAVE TROUGH APPROACHING THE COAST EARLY THIS MORNING RESULTING IN DEEPENING MARINE LATER. SFC ANALYSIS AND SAT IMAGERY SHOW BROAD AREA OF STRATUS OVER THE WATERS...ALONG THE COAST AND JUST S OF UKI. CIGS LIFTED TO MVFR ALONG THE COAST WITH BRIEF IFR CIG A UKI. EXPECT CIGS ALONG THE COAST TO LOWER TO IFR AROUND SUNRISE WITH UKI EXPERIENCING PATCHY IFR CIGS. PERSISTENT ONSHORE FLOW WILL MAINTAIN MVFR CIGS ALONG THE COAST THIS PM...HOWEVER THE GRADIENT IS WEAKER FURTHER N SO A FEW HOURS OF VFR EXPECTED AT CEC THIS AFTERNOON. && .MARINE...WINDS WILL SHIFT TO THE N TODAY AND INCREASE THIS AFTERNOON AND EVENING AS HIGH PRESSURE BUILDS TOWARDS THE COAST. WINDS WILL CONTINUE TO INCREASE OVERNIGHT ESPECIALLY OFFSHORE S OF CAPE MENDO. N WINDS WILL PERSIST THROUGH THE WEEK BEFORE INCREASING THIS WEEKEND AS A THERMAL TROUGH STRENGTHENS ALONG THE COAST. && .EKA WATCHES/WARNINGS/ADVISORIES...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
Hazardous weather outlook, Oct 19, 4:35 AM PDT, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 435 AM PDT WED OCT 19 2011 CAZ001>004-076-201245- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 435 AM PDT WED OCT 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.